DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第 1巻 第1号 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/3438

Title: 數詞の發展に於けるギリヤーク數詞の位置に就て
Other Titles: On the position of the Gilyak numeral in the course of development of the numeral
Authors: 宇喜多, 義昌
???metadata.dc.identifier.ncid???: AN00038510
Shimei: 學藝 : 北海道學藝大學機關誌
Volume: 1
Issue: 1
Publisher: 北海道学芸大学
Issue Date: Dec-1949
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/3438
Appears in Collections:第 1巻 第1号

Files in This Item:

File Description SizeFormat
1-1-17.pdf680.97 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback